# SDR FDEA200901020007

- Difficulty date: January 2, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 40,324 hours, 17,147 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part serial: NSN
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOOR SUPPORT BEAM AT FRAME 54.1 BETWEEN RBL 17 TO RBL 37 IS BENT. REMOVED & INSTALLED BEAM IN REF TO SRM 51-40-21;  PARA 5.  DRILLED &   DEBURRED NEW BEAM IN REF TO SRM 51-40-21;  PARA 5.
